Contemporary Mathematics, Volume 1 Issue 1 (2019), 1-53 Next vol/issue >
This issue is in progress but contains articles that are final and fully citable.
A Nullclines Approach to the Study of 2D Artificial Network
by Sadyrbaev Felix,Ogorelova Diana,Samuilik Inna
Abstract: The system of two the first-order ordinary differential equations arising in the gene regulatory networks theory is studied. The structure of attractors for this system is described in three impor...
Open Access Research Article PDF
Approximate Solutions for Solving Fractional-order Painlevé Equations
by Izadi Mohammad
Abstract: In this work, Chebyshev orthogonal polynomials are employed as basis functions in the collocation scheme to solve the nonlinear Painlevé initial value problems known as the first and second Painlevé...
Open Access Research Article PDF
Novel Exact Solitary Wave Solutions for the Time Fractional Generalized Hirota–Satsuma Coupled KdV Model Through the Generalized Kudryshov Method
by Mohammad Safi Ullah, Harun-Or-Roshid, M. Zulfikar Ali, Zillur Rahman
Abstract: In the current article, the generalized Kudryshov method is applied to determine exact solitary wave solutions for the time-fractional generalized Hirota-Satsuma coupled KdV model. Here, the fractiona...
Open Access Research Article PDF
Numerical Approximation of Modified Non-linear SIR Model of Computer Viruses
by Noeiaghdam Samad
Abstract: In this paper, the non-linear modified epidemiological model of computer viruses is illustrated. For this aim, two semi-analytical methods, the differential transform method (DTM) and the Laplace-Ado...
Open Access Research Article PDF
Consequences of Holographic Dark Energy Cosmological Model in Gravity
by S. H. Shekh, V.R. Chirde, S. Raut
Abstract: We have investigated the dynamics of spatially homogeneous Bianchi type-I (LRS) space-time filled with two minimally interacting fields-matter and holographic dark energy components with volumetric po...
Open Access Research Article PDF